On the connectivity threshold for general uniform metric spaces

Gady Kozma, Zvi Lotker, Gideon Stupp

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


Let μ be a measure supported on a compact connected subset of an Euclidean space, which satisfies a uniform d-dimensional decay of the volume of balls of the type(1)α δd ≤ μ (B (x, δ)) ≤ β δd where d is a fixed constant. We show that the maximal edge in the minimum spanning tree of n independent samples from μ is, with high probability ≈ (frac(log n, n))1 / d. While previous studies on the maximal edge of the minimum spanning tree attempted to obtain the exact asymptotic, we on the other hand are interested only on the asymptotic up to multiplication by a constant. This allows us to obtain a more general and simpler proof than previous ones.

Original languageEnglish
Pages (from-to)356-359
Number of pages4
JournalInformation Processing Letters
Issue number10
StatePublished - 30 Apr 2010


  • Connectivity threshold
  • Fractal
  • Random networks
  • Sensor networks

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications


Dive into the research topics of 'On the connectivity threshold for general uniform metric spaces'. Together they form a unique fingerprint.

Cite this